It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi all,

Today is my son's first day on strattera and he's in tears b/c he's so tired. It breaks my heart. I hear this is common side effect as is the nausea he feels. We did have him eat protein with it yet he's still nauseaus.

Tomorrow we're going to give him the dose later in the day to help with the fatigue but my question for you is... how long does it normally take until the fatigue goes away? Does it ever go away? or is it a side effect we'll have to deal with forever?

He told me to click on this because it describes how he is normally. :bouncing:

This is how he is now :yawn:

Let me know about your experiences. (PS. we didn't go to adderall b/c it gave him anxiety and sleeplessness - ironic, huh? One extreme to other.)

Let me know,
Shariw
My son is currently taking Strattera. The tireness will subside somewhat but not completely. If I let him my son would still take a rest each day. The nausea should go away with in 7-10 days if not sooner. It is very important you give it to him immediately after a meal. Not a snack. He will need a full stomach each time he takes it. We tried it twice with our son(only giving him a snack) and he threw up both times. The more food in him the better. If the side effects don' subside, you might consider getting two separate capsules and split his dose . My son takes 40mg in the am and 18 at night. THey have recently learned that the effectiveness of strattera varies for some people. For some it may last 24 hours, for others only 8 or 10. We have found that by splitting his dose, he is able to maintain much better. Also by taking it at night he tends to sleep better. Hope this helps. Let us know how it's going.
Shariw,

My son takes his Strattera at night. Even so, he had daytime fatigue lasting about a week or 10 days when he first began it and with dose increases. Loss of appetite with mild nausea lasted about the same length of time.

Good luck!
Hello,

I started concerta a few months ago. I was dead asleep on the couch at 7pm after taking it at 4pm. My ADD therapist told me to take it before bed. SOOOOO much better. My son takes it as well and we both take it at night. No side effects now. It may help. I don't know why your MD wouldn't have suggested this already. I sleep like a baby.

Shelly


[QUOTE=shariw]Hi all,

Today is my son's first day on strattera and he's in tears b/c he's so tired. It breaks my heart. I hear this is common side effect as is the nausea he feels. We did have him eat protein with it yet he's still nauseaus.

Tomorrow we're going to give him the dose later in the day to help with the fatigue but my question for you is... how long does it normally take until the fatigue goes away? Does it ever go away? or is it a side effect we'll have to deal with forever?

He told me to click on this because it describes how he is normally. :bouncing:

This is how he is now :yawn:

Let me know about your experiences. (PS. we didn't go to adderall b/c it gave him anxiety and sleeplessness - ironic, huh? One extreme to other.)

Let me know,
Shariw[/QUOTE]
I took Strattera for 6 months. It made me very tired, unproductive, and sometimes throw-up. From my personal experience, I advise to stay away from it. Also, new studies have shown that Strattera causes liver damage. That’s an additional ‘no-no.’





All times are GMT -7. The time now is 01:52 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!